Alert archive / Tennessee / Flash Flood Warnings in 2023
Flash Flood Warning 49, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Aug 4, 2023, 3:12 AM CDT for Gibson County, Weakley County, Tennessee. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2023, 3:12 AM CDT (08:12 UTC)
- Expired
- Aug 4, 2023, 9:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gibson County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 104 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 3:33 AM CDT | FLASH FLOOD | Dyer, TN | Several roads are flooded in the city of Dyer. |
| Aug 4, 5:43 AM CDT | FLASH FLOOD | 4 Wsw Bradford, TN | Highway 54 is shut down between Trenton and Bradford. |
| Aug 4, 5:43 AM CDT | FLASH FLOOD | 5 E Rutherford, TN | Significant flooding between Rutherford and Bradford. |
| Aug 4, 8:17 AM CDT | FLASH FLOOD | 1 Nne Greenfield, TN | Bean Switch Road was washed out. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3280 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1797 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted.
638
WGUS54 KMEG 040812
FFWMEG
TNC053-183-041115-
/O.NEW.KMEG.FF.W.0049.230804T0812Z-230804T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
312 AM CDT Fri Aug 4 2023
The National Weather Service in Memphis has issued a
* Flash Flood Warning for...
Northern Gibson County in Tennessee...
Southwestern Weakley County in Tennessee...
* Until 615 AM CDT.
* At 312 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3.5 and 4.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dyer, Greenfield, Kenton, Rutherford, Bradford, Sharon, Good Luck,
Barrons Corner, Kimery, Laneview, Georgetown, Grizzard, Skullbone,
Currie, Tyson Store, Tilghman, Staffords Store, Holly Leaf and Big
Cypress Tree State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3622 8896 3622 8882 3606 8866 3606 8869
3601 8870 3601 8904 3620 8915 3620 8896
FLASH FLOOD...RADAR INDICATED
$$
ARS2 follow-up statements
438
WGUS54 KMEG 041105
FFWMEG
TNC053-183-041415-
/O.EXT.KMEG.FF.W.0049.000000T0000Z-230804T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
605 AM CDT Fri Aug 4 2023
The National Weather Service in Memphis has extended the
* Flash Flood Warning for...
Northern Gibson County in Tennessee...
Southwestern Weakley County in Tennessee...
* Until 915 AM CDT.
* At 605 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3.5 and 4.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dyer, Greenfield, Kenton, Rutherford, Bradford, Sharon, Good Luck,
Barrons Corner, Kimery, Laneview, Georgetown, Grizzard, Skullbone,
Currie, Tyson Store, Tilghman, Staffords Store, Holly Leaf and Big
Cypress Tree State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3622 8896 3622 8882 3606 8866 3606 8869
3601 8870 3601 8904 3620 8915 3620 8896
FLASH FLOOD...RADAR INDICATED
$$
ARS546
WGUS74 KMEG 041112 RRA
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
612 AM CDT Fri Aug 4 2023
TNC053-183-041415-
/O.CON.KMEG.FF.W.0049.000000T0000Z-230804T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gibson TN-Weakley TN-
612 AM CDT Fri Aug 4 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT THIS
MORNING FOR NORTHERN GIBSON AND SOUTHWESTERN WEAKLEY COUNTIES...
At 612 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3.5 and 4.5 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Dyer, Greenfield, Kenton, Rutherford, Bradford, Sharon, Good Luck,
Barrons Corner, Kimery, Laneview, Georgetown, Grizzard, Skullbone,
Currie, Tyson Store, Tilghman, Staffords Store, Holly Leaf and Big
Cypress Tree State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3622 8896 3622 8882 3606 8866 3606 8869
3601 8870 3601 8904 3620 8915 3620 8896
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
ARSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 11:35 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Aug 3, 11:35 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1135 PM CDT Thu Aug 3 2023
...New AVIATION...
.UPDATE...
Issued at 919 PM CDT Thu Aug 3 2023
An active night is expected across the Mid-South as showers and
thunderstorms move into the region. 00Z CAMs depict storms
marching from northwest to southeast in a line, likely training
over the northeast portions of the Mid-South. A few areas in this
region received around 5 inches of rain on Thursday. Additional
rainfall totals of up to 2 inches are forecast, with localized
higher amounts possible. This will further aggravate streams,
resulting in an elevated flash flooding threat. A Flood Watch has
been issued for areas in the Missouri Bootheel and West Tennessee.
Outside of the flooding threat, there exists a Marginal Risk for
severe weather across a large portion of the region. The severe
threat looks to be relatively low overnight as CAPE profiles and
lapse rates remain lackluster. However, around 30kts of shear is
forecast to be present across West Tennessee. This could result in
a damaging wind threat overnight. The best chance for severe
storms will likely be by mid-morning. Damaging winds remain the
primary threat through the afternoon.
Another aspect to watch on Friday is the heat impacts. Luckily,
the presence of rain will limit heat impacts across areas of West
Tennessee near the Tennessee River. However, further west, the
upper level ridge is expected to dominate the area. This could
result in heat index values around 110F in the Delta region. An
Excessive Heat Warning is in effect for areas in east Arkansas
and the Mississippi Delta. For areas in north Mississippi,
southwest Tennessee, and northeast Arkansas, a Heat Advisory is in
effect due to heat indices forecast to be between 105-109 F.
ANS
&&
.SYNOPSIS...
Issued at 311 PM CDT Thu Aug 3 2023
Showers and thunderstorms will be possible across the Mid-South
each day this week. Outside of thunderstorms, oppressive heat
and humidity will continue with heat index readings up to 110
degrees in some areas. Cooler conditions are expected early next
week behind a cold front, but rain chances will persist area wide.
&&
.DISCUSSION...
(This evening through next Wednesday)
Issued at 311 PM CDT Thu Aug 3 2023
This morning's complex of storms has played havoc with the
afternoon heat headlines across the Mid-South. An expansive
cirrus shield has limited surface heating and a strong outflow
boundary has migrated as far south and west as a Wynne-Senatobia-
Tupelo line. The morning convection has moved east of the area but
additional storms are firing along the aforementioned outflow
boundary, primarily across northeast MS. MLCAPE in this area is
near 3000 J/kg with effective bulk shear ~25 kts. Very warm
surface temperatures on the warm side of the outflow boundary,
coupled with dry mid-level air will promote the potential for
strong downdrafts. Cold pools from these storms may consolidate
into bowing segments capable of localized damaging wind through
the evening. Convective initiation will remain capable farther
northwest into east-central AR. In addition to the localized
severe weather threat, precipitable water remains above the 90th
percentile, indicative of climatologically favorable moisture
values for flash flooding.
This outflow boundary has also significantly limited heat concerns
over the northeast 2/3 of the CWA. Counties have been trimmed from
the Heat Advisory and Excessive Heat Warning as heat indices have
been unable to recover. A similar scenario is possible tomorrow
with overnight convection laying out additional boundaries,
complicating the issue. We will certainly need some heat
headlines, but this afternoon's package will remain very
conservative given the uncertainty heading into tomorrow. Some
areas may need to be upgraded or cancelled as trends are
presented.
Convection during the day tomorrow is expected to be more limited
but diurnal storms are expected to develop to the northwest and
into the Delta region, eventually moving into the Mid-South by
late afternoon and evening. There is a potential for a few strong
to severe storms, with localized damaging wind being the primary
concern. The heavy rainfall potential will persist with any of
these storms.
Heading into the weekend, the subtropical ridge actually
intensifies slightly, though it does appear to be retrograding
back to the Four Corners during this time. The eastern flank of
the ridge (the OH and Lower MS Valleys) will experience minor
height falls as a fairly strong shortwave trough moves out of the
Central Plains and into the Lower OH Valley. Additional showers
and thunderstorms are likely with overall PoPs generally between
20-50% during this period. An associated cold front will move
across the Mid-South early next week, likely on Monday. This front
is expected to stall just to the south of the area Monday night
but should bring a reprieve from the significant heat but will
maintain rain chances through the end of the forecast. Highs early
next week are forecast to be in the mid 80s to lower 90s with
lows in the upper 60s and lower 70s.
MJ
&&
.AVIATION...
(06Z TAFS)
Issued at 1135 PM CDT Thu Aug 3 2023
The previously forecasted warm front has stalled out along the MO
Bootheel/West Tennessee border. This stalled frontal boundary has
made the wind forecast challenging. In addition to the challenging
winds, an MCS will make its track SE bringing periods of MVFR
(possible IFR) conditions as the system impacts the terminals.
As the MCS impacts the terminals, gusty conditions and periods of
heavy rain lowering VISBYS is possible. TEMPOS are in each
affected TAF site to cover this. Time of arrival for the MCS to
each terminal was also a challenge, but previous CAMS are starting
to come to an agreement to affect the terminals near 13Z. After
the MCS moves through VFR conditions prevail, however, there is an
additional chance of showers and thunderstorms tomorrow night.
DNM
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Heat Advisory from noon to 8 PM CDT Friday for ARZ009-018-028.
Excessive Heat Warning from noon to 8 PM CDT Friday for ARZ026-
027-035-036-048-049-058.
MO...Heat Advisory from noon to 8 PM CDT Friday for MOZ113-115.
Flood Watch from 3 AM CDT Friday through Friday afternoon for
MOZ115.
MS...Heat Advisory from noon to 8 PM CDT Friday for MSZ001>003-008-
012>016-021>024.
Excessive Heat Warning from noon to 8 PM CDT Friday for MSZ007-
010-011-020.
TN...Heat Advisory from noon to 8 PM CDT Friday for TNZ048>050-088-
089.
Flood Watch from 3 AM CDT Friday through Friday afternoon for
TNZ001>004-019>022-051>055-092.
&&
PUBLIC FORECAST...MJ
AVIATION...DNMIn the hours before
Special weather statement, Aug 4, 1:13 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Memphis TN
113 AM CDT Fri Aug 4 2023
TNZ021-022-054-055-040645-
Carroll TN-Henderson TN-Benton TN-Decatur TN-
113 AM CDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of northern Henderson,
southwestern Benton, Carroll and north central Decatur Counties
through 145 AM CDT...
At 113 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Atwood, or 7 miles southwest of McKenzie, moving
southeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lexington, McKenzie, Huntingdon, Natchez Trace State Park, Natchez
Trace State Forest, Bruceton, Atwood, Parkers Crossroads, Bargerton,
Wildersville, Trezevant, Hollow Rock, Clarksburg, McLemoresville,
Howley, Hillard, Dollar, Union Cross, Holladay and Leach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3564 8847 3603 8870 3606 8869 3607 8869
3606 8866 3608 8865 3612 8855 3611 8853
3612 8853 3615 8845 3615 8838 3582 8802
TIME...MOT...LOC 0613Z 330DEG 35KT 3604 8856
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ARSSpecial weather statement, Aug 4, 1:58 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Memphis TN
158 AM CDT Fri Aug 4 2023
TNZ020-021-052-054-040730-
Carroll TN-Henderson TN-Madison TN-Gibson TN-
158 AM CDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of northwestern
Henderson, southeastern Gibson, southwestern Carroll and northeastern
Madison Counties through 230 AM CDT...
At 158 AM CDT, Doppler radar was tracking a strong thunderstorm over
Trenton, moving southeast at 35 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jackson, Humboldt, Milan, Trenton, Fairview, Three Way, Carroll,
Medina, Gibson, Hickory Flat, Gibson Wells, Cedar Grove, New
Enterprise, Gilmore, Sitka, Brazil, Vaughns Grove, Georgetown,
Laneview and Claybrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3559 8874 3576 8892 3578 8890 3583 8897
3583 8899 3592 8908 3605 8892 3578 8850
TIME...MOT...LOC 0658Z 314DEG 31KT 3594 8894
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ARSSpecial weather statement, Aug 4, 2:51 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Memphis TN
251 AM CDT Fri Aug 4 2023
TNZ055-092-040815-
Decatur TN-Hardin TN-
251 AM CDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of central Hardin and
southwestern Decatur Counties through 315 AM CDT...
At 251 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sardis, or 9 miles north of Savannah, moving southeast at 35 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Savannah, Walnut Grove, Olive Hill, Saltillo, Thurman, Lowryville,
Sibley, Phillips, Center Star, Five Forks, Pleasant Grove, Swift,
Olivehill, Bucktown, Cerro Gordo and Coffee Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3501 8803 3535 8836 3542 8828 3542 8824
3544 8825 3547 8821 3534 8801 3530 8802
3529 8798 3505 8799
TIME...MOT...LOC 0751Z 314DEG 31KT 3536 8823
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ARSSpecial weather statement, Aug 4, 2:56 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Memphis TN
256 AM CDT Fri Aug 4 2023
TNZ002-019-020-040830-
Obion TN-Dyer TN-Gibson TN-
256 AM CDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of northeastern Dyer,
northwestern Gibson and southwestern Obion Counties through 330 AM
CDT...
At 256 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cloverdale, or 7 miles southeast of Reelfoot Lake State Park, moving
southeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newbern, Dyer, Kenton, Rutherford, Obion, Eaton, Cloverdale, Trimble,
Hornbeak, Yorkville, Mason Hall, Glass, Lapata, Central, Locust
Grove, Roneys Store, Elbridge, Templeton, Currie and Tyson Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3614 8888 3594 8911 3626 8943 3632 8940
3641 8929
TIME...MOT...LOC 0756Z 314DEG 31KT 3630 8931
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ARSSpecial weather statement, Aug 4, 3:03 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Memphis TN
303 AM CDT Fri Aug 4 2023
TNZ020-021-052-040830-
Carroll TN-Madison TN-Gibson TN-
303 AM CDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of southeastern Gibson,
southwestern Carroll and northeastern Madison Counties through 330 AM
CDT...
At 303 AM CDT, Doppler radar was tracking a strong thunderstorm over
Trenton, moving southeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Humboldt, Milan, Trenton, Fairview, Dyer, Three Way, Medina, Gibson,
Hickory Flat, Tuckers Corner, Grizzard, Cades, New Enterprise,
Ledbetter, Sitka, Vaughns Grove, Barrons Corner, Georgetown, Laneview
and West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3582 8851 3582 8857 3581 8859 3579 8860
3579 8861 3574 8861 3564 8873 3598 8907
3611 8892 3583 8850
TIME...MOT...LOC 0803Z 314DEG 31KT 3598 8893
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ARSThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:30 PM CDT | Flood Watch | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 8 more | 18 hr |
| Aug 4, 1:02 AM CDT | Areal Flood Advisory | MEG | Carroll, Obion, Weakley | 3 hr |
| Aug 4, 1:13 AM CDT | Special Weather Statement | MEG | Carroll | 32 min |
| Aug 4, 1:43 AM CDT | Areal Flood Advisory | MEG | Carroll, Decatur, Henderson | 3 hr |
| Aug 4, 1:58 AM CDT | Special Weather Statement | MEG | Gibson | 32 min |
| Aug 4, 2:04 AM CDT | Flash Flood Warning | MEG | Carroll, Weakley | 3 hr |
| Aug 4, 2:37 AM CDT | Flash Flood Warning | MEG | Obion, Weakley | 3 hr |
| Aug 4, 2:48 AM CDT | Areal Flood Advisory | MEG | Gibson, Weakley | 3 hr |
| Aug 4, 2:51 AM CDT | Special Weather Statement | MEG | Hardin | 24 min |
| Aug 4, 2:56 AM CDT | Special Weather Statement | MEG | Obion | 34 min |
| Aug 4, 3:03 AM CDT | Special Weather Statement | MEG | Gibson | 27 min |
| Aug 4, 3:21 AM CDT | Flash Flood Warning | MEG | Lake, Obion | 7 hr |
| Aug 4, 5:20 AM CDT | Special Weather Statement | MEG | Obion, Weakley | 25 min |
| Aug 4, 5:50 AM CDT | Flash Flood Warning | MEG | Obion, Weakley | 3 hr |
| Aug 4, 6:01 AM CDT | River Flood Warning | MEG | Dyer, Gibson, Obion | 14 hr |
| Aug 4, 7:04 AM CDT | Areal Flood Advisory | MEG | Carroll, Gibson, Madison | 27 min |
| Aug 4, 7:31 AM CDT | Flash Flood Warning | MEG | Carroll, Gibson, Madison | 3 hr |
| Aug 4, 8:31 AM CDT | Special Weather Statement | MEG | McNairy | 59 min |
| Aug 4, 8:53 AM CDT | Areal Flood Warning | MEG | Carroll, Gibson, Obion, Weakley | 6 hr |
| Aug 4, 9:27 AM CDT | Areal Flood Warning | MEG | Dyer, Gibson, Lake, Obion | 6 hr |
| Aug 4, 9:32 AM CDT | Areal Flood Advisory | MEG | Shelby | 3 hr |
| Aug 4, 10:13 AM CDT | Areal Flood Warning | MEG | Carroll, Crockett, Gibson, Henderson, Madison | 6 hr |
Nearby
Flash Flood Warnings in Tennessee, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.